# SDR CALA2022071101701

- Difficulty date: July 9, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 78,564 hours, 30,483 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Pressure Deck
- Part number: D5337090121000
- Condition: Cracked
- Location: Rh765
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR36 PRESSURE DECK BETWEEN RH 765 AND RH 1523, HOLES 5,10,12,13, 14,15,16,17,18 HAVE CRACK INDICATIONS IN PRESSURE DECK LAYER AD RELATED SUPPORT TASK, GENERATED BY V892444 AT HAECO LCQ PER NR 9 294640 (30640) 1-7 FOR AFFECTED HOLE LOCATIONS.  PER PART 1 STEP.2 OF ECRA PRESSURE PANEL PER PART 3 OF LATEST REVISION OF ECRA 5330-06962 ON OR BEFORE 30-DEC-2022." PER ECRA 5330-06962 "ACCOMPLISH A PERMANENT REPAIR OF THE RH FR35-RFR36, Y-1292 ON OR BEFORE 30-DEC-2022." INSP: LC-19 PERFORMED INTERIM REPAIR ON RH CENTER FUSELAGE PRESSURE PANEL AT FR35-36 DISCREPANT HOLES IAW ECRA 5330-06962 REFER TO FIGURES ADD EMP:V935025 OK TO DIP PART 1 INTERM REPAIR. ACCOMPLISH A PERMANENT REPAIR OF TOMC-APPROVAL FROM SC1ELBYC COMMENT THE RH FR35-FR36, Y-1292 PRESSURE PANEL PER PART 3 OF LATEST REVISION OF ECRA5330-06962 ON OR BEFORE 30-DEC-2022 ACCOMPLISH A PERMANENT REPAIR OF THE RH FR35-FR36, Y-1292 PRESSURE PANEL PER PART 3 OF LATEST REVISION OF ECRA5330-06962 INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE. QC REVIEWED QC REVIEWED
